How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I have found through a blood test that I have unusually high

Customer Question

I have found through a blood test that I have unusually high zinc in my body. Is this toxicity causing my rashes and allergic type breakouts?
Submitted: 9 months ago.
Category: Dermatology
Expert:  KarayanMD replied 9 months ago.

Hi. Thank you for your question. I will be happy to help you.

Expert:  KarayanMD replied 9 months ago.

There are a variety of symptoms that can occur if one has zinc toxicity, although this condition is not very common.

Expert:  KarayanMD replied 9 months ago.

Nausea, vomiting, lethargy, and fatigue have been reported with Zinc toxicity.

Expert:  KarayanMD replied 9 months ago.

Also problems with nerve function can occur, which could produce numbness in the feet, for example.

Expert:  KarayanMD replied 9 months ago.

Other symptoms can include seizures, rash, and low blood pressure. Do you take supplements containing zinc, or do you use dentures?